# SDR AALA201506019018

- Difficulty date: May 31, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 25,279 hours, 3,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 131582
- Condition: Faulty
- Location: Cabin
- Part time: 25,274 hours, 3,544 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMER LIGHTING BATTERY CAPACITY CHECK, EXIT SIGN EPSU 14WL, DOOR 2 FAILED.  REPLACED THE EPSU 14WL.
